MathSciNet Relay Station
MathSciNet bibliographic data
MR2842563 (2012i:33012) 33C05 (33D15)
Rakha, Medhat A.; Rathie, Arjun K. Generalizations of classical summation theorems for the series $\sb 2F\sb 1$ and $\sb 3F\sb 2$ with applications. Integral Transforms Spec. Funct. 22 (2011), no. 11, 823–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement